RE: Polymorphisms in Inflammatory Response Genes and Their Association with Gastric Cancer: A Huge Systematic Review and Meta-Analyses (Vol 173, Pg 259, 2011)

AuthID
P-007-Y1H
5
Author(s)
Persson, C
·
El-Omar, EM
·
Forman, D
Document Type
Correction
Year published
2011
Published
in AMERICAN JOURNAL OF EPIDEMIOLOGY, ISSN: 0002-9262
Volume: 173, Issue: 7, Pages: 846-846 (1)
Indexing
Publication Identifiers
Scopus: 2-s2.0-79953853309
Wos: WOS:000289301200018
Source Identifiers
ISSN: 0002-9262
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.